Mirena users-any numb pains in lower stomach?? — The Bump
June 2013 Moms

Mirena users-any numb pains in lower stomach??

Ryanswifey619Ryanswifey619
500 Love Its 500 Comments Fourth Anniversary Photogenic
member
edited October 2013 in June 2013 Moms
I'm using mirena and ever since I've used it, I've been having a horrible, almost numbing pain in my lower right side of my stomach area. It's been on the right side of my csection scar. When I told the dr about it, she said it might have been a cyst rupturing. It's been more frequent and even went on every day for a week.
A week after we brought Jocelyn home, she had screamed and I had jumped out of bed to get her. DH thinks I may have tore something since it was just a week out of the hospital. I wasn't sure if it's because of the mirena or it could have been from me jumping out of bed and something not healing properly. Any ideas? Thanks ladies.

Edited to add that it's not like any cramping I've ever had with AF. It's far more worse and only in that one spot.
This discussion has been closed.
Choose Another Board
Search Boards